On the nilstufe of homogeneous groups

Feigelstock Shalom: On the nilstufe of homogeneous groups. In: Acta scientiarum mathematicarum, (36) 1-2. pp. 27-28. (1974)

[thumbnail of math_036_fasc_001_002_027-028.pdf]
Cikk, tanulmány, mű

Download (979kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 27-28
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38608/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 28. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/14456

Actions (login required)

View Item View Item